CASIA OpenIR

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Event-Triggered State Estimation for Discrete-Time Multidelayed Neural Networks With Stochastic Parameters and Incomplete Measurements 期刊论文
IEEE TRANSACTIONS ON NEURAL NETWORKS AND LEARNING SYSTEMS, 2017, 卷号: 28, 期号: 5, 页码: 1152-1163
Authors:  Shen, Bo;  Wang, Zidong;  Qiao, Hong;  Hong Qiao
Favorite  |  View/Download:59/0  |  Submit date:2016/12/08
Event-triggered State Estimation  Exponentially Ultimate Boundedness  Incomplete Measurements  Neural Networks  Quantizations  Sensor Saturations  Stochastic Parameters  
On Controllability of Neuronal Networks With Constraints on the Average of Control Gains 期刊论文
IEEE TRANSACTIONS ON CYBERNETICS, 2014, 卷号: 44, 期号: 12, 页码: 2670-2681
Authors:  Tang, Yang;  Wang, Zidong;  Gao, Huijun;  Qiao, Hong;  Kurths, Juergen
Favorite  |  View/Download:43/0  |  Submit date:2015/08/12
Complex Networks  Controllability  Evolutionary Algorithms  Multiagent Systems  Neural Networks  Synchronization/consensus  
Event-triggered state estimation for a class of nonlinear stochastic systems with mixed time delays 会议论文
Proceedings of the 33rd Chinese Control Conference, Nanjing, China, 28-30 July 2014
Authors:  Lei Zou;  Zidong Wang;  Derui Ding;  Hong Qiao
Favorite  |  View/Download:30/0  |  Submit date:2017/01/13
None  
H ∞ Reliable Control of Uncertain Linear State Delayed Systems 期刊论文
Journal of Dynamical and Control Systems, 2004, 卷号: 10, 期号: 1, 页码: 55–76
Authors:  ZidongWang;  HongQiao;  Zidong Wang
Favorite  |  View/Download:18/0  |  Submit date:2016/12/06
Linear Systems  Uncertain Systems  State Delay  Actuator Failures  Robust Control  H∞ Control  Reliable Control  
On stabilization of bilinear uncertain time-delay stochastic systems with Markovian jumping parameters 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2002, 卷号: 47, 期号: 4, 页码: 640-646
Authors:  Wang, Zidong;  Qiao, Hong;  Burnham, KJ;  Wang, ZD
Favorite  |  View/Download:11/0  |  Submit date:2016/12/05
H-infinity-control  Linear-systems  Observer Design  Stability  Stabilizability  Equations  
Robust filtering for bilinear uncertain stochastic discrete-time systems 期刊论文
IEEE TRANSACTIONS ON SIGNAL PROCESSING, 2002, 卷号: 50, 期号: 3, 页码: 560-567
Authors:  Wang, Zidong;  Qiao, Hong;  Wang, ZD
Favorite  |  View/Download:21/0  |  Submit date:2016/12/05
Bilinear Stochastic Systems  Discrete-time Systems  Quadratic Matrix Inequalities  Robust Filtering  Uncertain Systems